# SDR AALA2018061549025

- Difficulty date: May 28, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361096800100
- Condition: Delaminated
- Location: Frames 6-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 212GF,  FRAMES 6 TO 12, Y-765 TO Y-254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIG 20106, AND IRM 9701 REV 71.
